Some Remarks on landau-Ginzburg Potentials for Odd-Dimensional Quadrics

Vassily Gorbunov, Maxim Smirnov

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the possibility of constructing a Frobenius manifold for the standard Landau–Ginzburg model of odd-dimensional quadrics Q 2n+1 and matching it with the Frobenius manifold attached to the quantum cohomology of these quadrics. Namely, we show that the initial conditions of the quantum cohomology Frobenius manifold of the quadric can be obtained from the suitably modified standard Landau–Ginzburg model.

Original languageEnglish
Pages (from-to)481-507
Number of pages27
JournalGlasgow Mathematical Journal
Volume57
Issue number3
Early online date18 Dec 2014
DOIs
Publication statusPublished - 25 Sep 2015

Keywords

  • 14N35

Fingerprint Dive into the research topics of 'Some Remarks on landau-Ginzburg Potentials for Odd-Dimensional Quadrics'. Together they form a unique fingerprint.

  • Cite this